11-17-2002, 01:34 AM #1
is nolva/arimidex making me depressed?
Over the last week, i have been so depressed i shed a tear for the first time in many years. Everything is going downhill, money situation is not good, and i'm not working. I seem to be taking it out on my g/f, and saying stupid shit which I don't intend to say. This has effected me, but never as much as this week. I'm in my 5th week of nolva/arimidex . The lump in my nipple is still there, which is also contributing to the cause. I've now got 2 weeks off, before I hit other post cycle therapy . I've got exams coming up this week and this is another stressful factor. I don't want to lose all my gains, but I can't help being depressed
is it the anti-e's?
11-17-2002, 08:16 AM #2
Hey bro, i feel forya! What was ur original cycle?
11-17-2002, 08:57 AM #3
WEll it sounds like you have the post cycle blues. Plus with all the other stuff that you are describing, probally doesn't help. What was your cycle? Are you taking clomid? Clomid will help with the depression somewhat, maybe even some proviron .
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)